Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Why has my tongue become tasteless after taking antibiotic and folic acid ?

i am a female and 25years tongue started paining and burning i took dry gin to galgul after which i took anti-biotic, folicacid and vitamin c i felt relieved but afterwards, my tongue is now tasteless please help.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagic. Tasteless tongue is generally seen when a person has virals or any other infection, even a deficiency of minerals might also lead to one. But I would advice you to not randomly get yourself treated on your own. Pl consult with a physician and also confirm with a dentist, your problems havent got anything to do with teeth/ gums.Some drugs may also cause this. So do not take pills unless adviced by a doctor. Take care.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor